# SDR AT0200080

- Difficulty date: September 19, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR OF FORWARD CARGO PIT FLOORBOARD STA 218 TO 331, REQUIRES FAB OF NEW FLOORBOARD.  INSTALLED NEW FLOOR BOARD IAW 17-2558-A1529 REV IR AND RES NR 02-0824.
